Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. New York Math. Soc., Volume 2, Number 7 (1893)
Bull. Amer. Math. Soc. 2 (1893)
More Information
Full-text PDF Free Access     Request Permissions
A case of non-euclidian geometry
W. Woolsey Johnson.
Bull. Amer. Math. Soc. 2 (1893), 158-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557233
On the definition of logarithms
Mellen W. Haskell.
Bull. Amer. Math. Soc. 2 (1893), 164-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557235
Note on the definitions of logarithm and exponential
Irving Stringham.
Bull. Amer. Math. Soc. 2 (1893), 168-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557236
Notes
Bull. Amer. Math. Soc. 2 (1893), 171
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1893), 172-174
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Applications of Elliptic Functions, by Alfred George Greenhill.
Reviewer: J. Harkness
Bull. Amer. Math. Soc. 2 (1893), 151-157
Review information
Full-text PDF Free Access
Lehrbuch der Ausgleichsrechnung nach der Methode der kleinsten Quadrate, by K. J. Bobek.
The Theory of Errors and Method of Least Squares, by William Woolsey Johnson.
Reviewer: Mansfield Merriman
Bull. Amer. Math. Soc. 2 (1893), 162-163
Review information
Full-text PDF Free Access